Ok, thank you for clarifying. It sounds like you had an adverse reaction to the medicine, bordering on but not quite serotonin syndrome. Serotonin syndrome is characterized by muscle aches, including spasms, confusion, altered autonomic function (such as blood pressure, heart rate, sweating
), and anxiety
. The medication itself can cause a lot of the symptoms you mentioned without it being serotonin syndrome. But, if you do start to feel confused or cloudty mentally, I'd advise you see your doctor as quickly as possible to get evaluated.
Presuming the symptoms you have do not progress or worsen, you should expect to get relief in the next couple days. I know, that sounds like a lot, but given the severity of your reaction to the medication, it is possible the dreams and other symptoms will persist. But, they should go away! If they do not go away in the next 2-3 days, definitely see your doctor for follow-up.
And I'd probably avoid sertraline in the future!
Hope this helps.
Please let me know if you have any further questions - and please click on the accept button if this was useful! Regards, XXXXX XXXXX